Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Urine test showed rbc 1-2, pus cells plenty and epithelial cells 10-12. What does this mean?

Answered by
Dr.
Dr. G.Srinivasan

Urologist

Practicing since :1991

Answered : 1414 Questions

default
Posted on Tue, 11 Dec 2012 in Men's Health
Question: rbc 1-2,pus cells pleanty,epithelial cells 10-12,albumin (+) in my urin report
AND in my urin clean catch report no polymorphs/lymphocytes/organisms could be seen in the gram's smear of the specimen.
culture shows no growth aerobically after overnight incubation.
and my ultrasound scan report is
right kidny measures:10.3*4.8cm
left kidny measures:10.7*5.6cm

bothkidneys are normal in size echotexture with maintained cmd .no evidence of calculi/hydronephrosis.

urinary bladder is partially distended.no evidence of calculi/wallthickening.

prostate is normal in size(11.0cc)and echotexture.

no evidence of free fluid noted in the abdomen.

is it any thing danger for me or any cancer like blader cancer please give the responce
doctor
Answered by Dr. G.Srinivasan 1 hour later
Hi,
Welcome back.
The ultrasound scan is essentially normal.
The urine report of pus cells plenty,epithelial cells 10-12,albumin (+) means urine culture has not grown any bacteria.
If you are symptomatic, you need a course of antibiotics.
I am not able to see description of your problem that made you do the test.
If the same report of urine occurs repeatedly, tuberculosis needs to checked for and ruled out.
Since the scan is normal, thee is no need to worry about tumour/cancer at present.
Wishing you good health,
Regards
DR GS

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. G.Srinivasan 34 minutes later
burning at the time of urin is from 3 years on words with out treatment is it harmfull for me
doctor
Answered by Dr. G.Srinivasan 1 hour later
Hi
Welcome back.
Burning urination for this long cannot be normal.
Kindly get evaluated by a urologist to get better.
Today, treatment is available for most of the illnesses and therefore it is not worth suffering for so long.

Regards
DR GS
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  

Recent questions on  Tuberculosis

doctor1 MD

Hi, I have had UTI like symptoms for 5 years. I have had many, many cultures - all neg. I have also had a bladder ultrasound - again normal, I have tried creams for dermatitis etc. I just read recently that Latent TB can show symptoms of a UTI - 5 years ago - when symptoms first appeared, I was working in an orphanage in Central Asia (ex-soviet state) when drug resistant TB was rife and visiting children regularly in a TB hospital, so I have definitely been exposed. I had terrible pneumonia last year which took a long time to diagnose, and for a while they suspected TB but it didn t show up in my lungs. Could it still possible cause for my UTI - is it worth getting checked?

doctor1 MD

Dear Dr, I am 30 years Male. I had productive cough in morning for last 2 months and I was suffering from sinusitis also. The sputum was green. Now the cough is gone and only sinusitis remains, no that much sputum. I done a chest x-ray last week which came normal. However doctor told a elevation in Diaphragm and enlagement of heart. What will be the reason of this?. Active Pulmonoray TB not there, but will it be Miliary TB symptom or Amoebic Liver Abscess or anything else?? Please advice me for the next step

doctor1 MD

I am a steroid dependant ( Taking HISONE) due to adrenal insufficiency. For the last six months I am on ATT. The Dr. says my TB treatment is a prolonged one and it may go for one and half years. During treatment ( third month) I had liver problems. After taking medication I am OK. Now blood is coming whenever I pass stools. Is this due to TB medication side effects. As and when I have this problem I have asked to take Tab SITCOM FOR 14 days. For the past one months I am having severe legal pain ( Both Bottom foot and calf muscle) Pain in the calf muscle is persisting even when I am resting. I shall be grateful if you could Kindly mail your answers to YYYY@YYYY . I am 54 year old weighing 53. 8 KG and height 5 feet 2 inches.

doctor1 MD

Do I need a urologist or a nephrologist for treatment of renal tuberculosis? I live in Texas and I'm having trouble locating a physician in this speciality. All the physicians that I've called have not treated anyone with this. Would you please give me names/locations of a physician/s in Texas that has or had experience with renal TB?

Thank You, Judy

doctor1 MD

Hi, Initially I had some right sided chest pain which I suspected was related to GERD and wanted to investigate further without doing a gastroscopy. I was advised for a CT and the report result reads: There is a cluster of ill-defined nodules in...

doctor1 MD

I am having cough and cold since many days. The cough has subsided a bit now, but since past 3 days the snot from one of the nasals is mixed with blood. The other nostril snot is pale yellow colour and normal. Is there cause to be concerned or it...

doctor1 MD

Why would a doctor change a prescription from Xifaxin to Rifampin when it was prescribed for hapatic liver desease. Rifampin shows it can cause liver desease. We waant to help it not cause more!